north american mycoflora project

FIRST NORTH AMERICAN MYCOFLORA WORKSHOP

The Saturday workshop schedule and presentations are listed below. You may click on "pdf" or "ppt" to see PowerPoint presentations, or click on "video" to see the actual presentation with sound. You can also follow this UC Berkeley Events link to see all 16 presentations on YouTube. The meeting continued on Sunday, July 15 at Davies Hall with breakout discussion groups.

Saturday, July 14 | Jones Auditorium, Connecticut Agricultural Experiment Station

8:30 am Registration and Breakfast    
9:00 am Welcome, Introduction, and Charge (pdf | video) Tom Bruns
9:30 am Mushroom Observer (and EOL) as a repository of images and metadata (pdf | video) Nathan Wilson
10:00 am Group authoring of web content - how to keep quality and accuracy high and resolve conflicts: the Wikipedia example (via Skype) (video) Daniel Mietchen   
10:30 am Coffee Break    
10:45 am Discoverlife.org: Modern Random-access, image-rich keys and beyond (video) John Pickering  
11:15 am Assembling the existing data available in Herbaria (pdf | video) Barbara Thiers
11:45 am The Nordic Mycoflora and thoughts on making large mycofloristic projects (ppt | video) Henning Knudsen
12:15-1:15 pm Lunch    
1:15-3:00 pm Examples of ongoing surveys that involve specimens, sequences, and citizen scientists (15 min. each)
1:15 pm Great Smoky Mountains Survey (pdf | video) Ron Petersen
1:30 pm Surveying the Mycota of Point Reyes & Yosemite National Parks (pdf | video) Else Vellinga
1:45 pm NAMA Voucher program (pdf | video) Patrick Leacock
2:00 pm Southwest Mycoflora Project (pdf | video) Scott Bates
2:15 pm Potential contributions towards a North American-wide Mycota from Canada (pdf | video) Scott Redhead
2:30 pm Coffee Break    
2:45-3:00 Discussion on Surveys    
3:00-4:45 Examples of Modern monographic or regional taxon oriented work (15 min. each)
3:00 pm Agaricus (video) Rick Kerrigan  
3:15 pm Rooting out Phaeocollybia: lessons learned and a second chance (pdf| video) Lorelei Norvell
3:30 pm Russula in North America (pdf | video) Bart Buyck
3:45 pm A Mycoflora for the Inocybaceae of Australia (pdf | video) Brandon Matheny
4:00 pm Large-Scale Barcoding of Fungal Collections (pdf | video) Todd Osmundsen
4:15-4:45 Discussion and Concluding Remarks

top back to top


This is a joint project of the MSA and NAMA.